# SDR AALA20101215MIA11

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 48,105 hours, 6,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23G EMERGENCY LIGHT MISSING LENS. REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 23G.  OPS CHECK NORMAL.
